# SDR DALA2023112009532

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 48,602 hours, 39,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS STAY ON WHEN SWITCH IS PLACED IN "ARM" POSITION. MAINTENANCE RESET THE EMERGENCY LIGHTS SYSTEM. PERFORMED AN OPERATIONAL CHECK IAW FIM B717 33-50 AND THE EEPL SYSTEM TESTED NORMAL. (LP #4996206)
